# SDR CALA2016020495079

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 70,448 hours, 8,109 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT AFT EXIT SIGN FOUND DIM.  REPLACED THE R1 CUT OUT EMER LIGHT POWER  SUPPLY UNIT M6000 & DO THE TEST OF POWER SUPPLY, FOUND NORMAL IAW AMM 33-51-04 REV 177.
